# SDR DHL9870923C

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws  686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FOUND CRACK AT RIB STA 686.5.  STOP DRILLED, HFEC.  INSTALLED RIB REPAIR PER SRM 51-10-2, 12 BY 4, N/R 1812.
